# SDR 96ZZZX1488

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21UM
- Make and model: Snias AS350B
- Aircraft serial: 1674
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Part number: P711982
- Condition: Corroded
- Location: Starter
- Component: Auxilec
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER SHAFT RECEIVED IN UNACCEPTABLE CONDITION.  EXCESSIVE CORROSION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
